# SDR FDEA201205251968

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Misrepaired
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS 1380-1400, BETWEEN S27R - S30R.  DOES NOT COMPLY WITH SRM.  ACCOMPLISHED EA F-5330-160580.  MAJOR REPAIR.
